# SDR 2023FA0000255

- Difficulty date: May 11, 2023
- Submitted: May 11, 2023
- Operation: General aviation
- Aircraft: N732A
- Make and model: Boeing 777-300ER
- Aircraft serial: 31549
- Aircraft time: 34,176 hours, 4,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 800
- Component: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 2L DOOR AND MID GALLEY
